# SDR P2EA2001V0027

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434140
- Part serial: BN442
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-R-H Wing Imb Aft Flap Delaminated & Dented.-Repaired R-H Wing Imb Flap P/N 65-46434-140, S/N BN442 Due to Delamination From Wbl 180.75 to 165.875 & From Wbl 155.75 to 143 IAW COOPESA EO No.COO-CMP-3-57-612-01 Dated Nov 06, 2001, Approved on FAA 8110-3 Form By DERT-710167-SW.Note: See COOPESA Work Order No. O10863 6-48, VAM100 No.234 & 122SDA065.
